# SDR P5CA9900573

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Nr 4 Hyd Syst
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FOUND HYDRAULIC LEAK FROM NR 4 SYSTEM RETURN LINE AT TOP OF LOWER AFT CARGO COMPARTMENT NEAR DOOR ACTUATOR.  PERMANENT REPAIRED LINE (1 INCH DIAMETER) BY DEUTSCH PERMASWAGE REPAIR KIT.  LEAK CHECKED OK.  SERVICED NR 4 SYSTEM PER MM 29-11-00.
